IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET173628                                                     

On Solving Fuzzy Game Problem by Graphically Using Quadrangle Fuzzy Number


B. Abarna, K. Sangeetha
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
In this paper, a new concept of fuzzy game problem using Quadrangle fuzzy numbers with some operation is introduced. By using ranking to the payoffs, we convert the fuzzy valued game problem to crisp valued game problem, which can be solved using the Graphical method. The solution of such fuzzy games with mixed strategies by minimax-maximin principle is discussed.

B. Abarna, K. Sangeetha

Fuzzy numbers, Fuzzy ranking, Fuzzy game problem, Graphical method, Membership function , mixed strategy, Quadrangle fuzzy number, Saddle point

  1. M. Clemente, F. R. Fernandez, and J. Puerto,"Pareto-optimal security strategies in matrix gameswith fuzzy payoffs," Fuzzy Sets and Systems, vol.176, pp. 36-45, 2011.
  2. C. R. Bector and S. Chandra, Fuzzy MathematicalProgramming and Fuzzy Matrix Games. New York:Springer Verlag, 2005.
  3. Kapoor VK, Kapoor S. Operation Research-Techniques for Management. Edition 7. S.Chand; 2001.
  4. Lious.T.S. and Wang.M.J, Ranking fuzzy numbers with integral value, Fuzzy sets and systems, 50 (3)(1992), 247-255.
  5. L. Campos, A. Gonzalez, and M. A. Vila, "On theuse of the ranking function approach to solve fuzzymatrix games in a direct way," Fuzzy Sets and Systems,vol. 49, pp. 193-203, 1992.
  6. L. Campos, "Fuzzy linear programming models tosolve fuzzy matrix games," Fuzzy Sets and Systems,vol. 32, pp. 275-289, 1989.
  7. Kanti swarup, Gupta PK, Manmohan., Operations Research (1981)

Publication Details

Published in : Volume 3 | Issue 6 | September-October - 2017
Date of Publication Print ISSN Online ISSN
2017-10-31 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
127-130 IJSRSET173628   Technoscience Academy

Cite This Article

B. Abarna, K. Sangeetha, "On Solving Fuzzy Game Problem by Graphically Using Quadrangle Fuzzy Number ", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 6, pp.127-130, September-October-2017.
URL : http://ijsrset.com/IJSRSET173628.php